# SDR DALA1165540695

- Difficulty date: November 4, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 44,867 hours, 17,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR DECK PLATE HAS AREAS OF CORROSION STA 1680-1720 BL 0-RBL 54.  REMOVED CORROSION AT STA 1680 RBL 24, FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGED SECTION AND INSTALLED REPAIR REF B757 SRM 53-60-51.  DURING PSV AT ST AEROSPACE SAN ANTONIO.
